Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Jonnycee

Member
  • Posts

    17
  • Joined

  • Last visited

Reputation

0 Neutral
  1. Hey, the sixth month was like the home stretch for me. I was really gaining some confidence in my skin and my resistance to new breakouts. I was still getting pimples but it was becoming less and less severe. I only really realised how well the drug worked around 3 months after my course finished. And even though I was told by dermatologist that my skin would continue improving after the course finished I was still very surprised how it did just that. Also - what took some time - was the redne
  2. Hey Mert1 I was 17 when I started my first course and went for seconds when I was 27. To be honest, I really needed to get back on it when I turned 19 and my skin started to breakout again. I controlled it with antibiotics but it got really bad in my mid 20s. Although having said that, my skin never got as bad as it did pre-accutane. It’s up to you whether you want to go on a second course and I guess how well you can tolerate the side effects. How long has it been since your first course? Are y
  3. RooneyLike, yeah after re-reading what I wrote about my experience I realized how negatively I put it. Firstly, everyone experiences different side-effects and there is no guarantee that mental issues will be a problem for someone who takes accutane. I guess I emphasized the fact that it can happen so that those people who are feeling a bit down acknowledge and talk about these issues. So see how it goes and what side effects pop up, we’re all different. The drug itself did amazing things to
  4. Hey all, I thought i'd recap on my post Accutane experience and tell you a bit about what has happened over the last 6-7 months. I completed my second course in July last year after taking two pills a day for a total of nine months. By the end of the whole ordeal my mental and physical state had taken a battering. On the one hand I was happy with the physical results and was feeling much better about the way I looked. However on the flip side it was bitter sweet, in that I questioned whether
  5. That's not out of the ordinary at all...it's a case by case basis. Ordinarily by the 4th month you should start to notice overall improvement. But you'll still get breakouts and this will happen right throught the the course. The severity however of each breakout gets less and less. Im nearing 8 months which is near the finish line for me. I get a pimple here and there but the drug has pretty much killed it all. It works - no doubt about it. You just have to give it time. good luck.
  6. I think it's really important that people on accutane do exercise. Sure, you have to listen to your body at times and take breaks. I definatley feel a bit more sore after soccer games and running. But I think the overall benefit of exercising outweighs the aches and pains. The benefit is not only physical but - and maybe more importantly - psychological. Im on my 7 month now and I can tell you I was feeling pretty down in those first 4-5 months..Things really started to turn around (or at least
  7. yep have the same problem...easily fixed by putting a little vaseline up there. works really well and lasts upto 12 hours. just dont get it on the outside of your nose cos you will shine like a raindeer
  8. Multi v's are recommended if you are diet in general is lacking the essentials.. But you have to take a multi v without Vitamin A...Thats a really important thing to remember..
  9. Yeah I agree dude, drinking on accutane is a bad idea. I felt pretty bad after a big night out on the drink. It makes you even more dehyrdrated being on the drug. Why feel even more shit? Better to stay away from it...or at least drink in moderation.
  10. 10 days is just the beginning! it takes time for the drug to filter through the blood systems and have an affect. Having said that, what you described you are getting as side effects is normal. After only 3 days I had dry lips...the dry skin only started to begin (or at least become noticable) after about 3-4 weeks. good luck!
  11. I use cetaphil moisteriser...I think it is made in Canada. But been using it for years. Doesn't block pores, rubs in very quickly and ofcourse does the trick in terms of dryness.
  12. Hey..I mentioned this on another post..But in regards to shaving, my acne will get really bad when I do shave or when I leave it growing for too long. I found the perfect solution was to use a beard trimmer. I trim it when it gets too long and subsequently itchy. It doesn't nick the skin and causes no irritation at all. Pity I didnt bloody discover this a long time ago!! seriously...it would have made a few days easier... but yeah beard trimmer...and it can get it down to a stubble so it doesnt
  13. Finished my 3rd box of the good stuff and am seeing some (good) results. I had a pretty bad run at the 2 month mark. Really bad breakouts and itchiness for about 3-4 weeks. It was so bad at times I would have to take days off work and socially it was pretty grim. There was 3 things that turned things around for me (well, I believe they did anyway)... Around 3 weeks ago I made the stupid decision to pass out on a beach for 4 hours wearing no sunscreen. I got severely burnt all over my face. No
  14. Yeah, i've definatley experienced this. But it was only temporary and lasted the first month of my course. Are you feeling tired? could have something to do with this and that would also cause a lack of concentration. Im nearly 3 months into my course and my memory has improved and tiredness gone..
×